Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having trouble in concentrating for more than 10 or 15 minutes. Suggest some medicine

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
i have tropuble concentrating for more than 10 or 15 minutes, a friend gave me few 10mg blue pills adderal? he has prescription and said i should try it. within 3 days my desk at work was clear papers filed and caught up on email ect... I really flet better and was able to finish tasks. i hate gpoing to the Dr. and who has the time. Im 46 years old and for the first time in forever i feel focused.. am i ADD will adderral help me long term. I only took 1/2 or 5 mg.
Posted Sun, 4 Nov 2012 in General Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
Adderal acts like a brain stimulant and that is why it helped you to complete all the pending files. But it is best to get it prescribed from a physician who after an examination will decide that you are the right candidate for the therapy.
Self medication like this can be harmful too.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor